Galerkin's method under conditions of monotonicity
Differencialʹnye uravneniâ, Tome 18 (1982) no. 8, pp. 1352-1362
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_8_a7,
author = {Yu. V. Trubnikov and V. L. Khatskevich and S. S. Dashieva},
title = {Galerkin's method under conditions of monotonicity},
journal = {Differencialʹnye uravneni\^a},
pages = {1352--1362},
year = {1982},
volume = {18},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_8_a7/}
}
Yu. V. Trubnikov; V. L. Khatskevich; S. S. Dashieva. Galerkin's method under conditions of monotonicity. Differencialʹnye uravneniâ, Tome 18 (1982) no. 8, pp. 1352-1362. http://geodesic.mathdoc.fr/item/DE_1982_18_8_a7/